# SDR AALA202506028122

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 58,200 hours, 29,131 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 0536
- Condition: Odor
- Location: Zone 100
- Part time: 65,718 hours, 38,788 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT GATE WHEN SHUT DOWN NUMBER ONE ENGINE, STRONG FUME SMELL IN FORWARD CABIN  HAD BEEN RUNNING #2 PACK FOR 25 MIN. MAINTENANCE REPLACED RECIERCULATION FAN.
